Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Heaviness over sternum, deep breaths hurt, acute pain around heart, distended abdomen, sweating, nausea, exhaustion, high BP. Suggestions?

heavyness over the sternum, deep breaths hurt, acute pain around heart area, distended abdomen below diaphragm which can be quite hard, back can radiate outwards to under arms, down back, sweating, nausea,exhaustion, resting heart rate of 90 (usual is ~68), blood pressure 140/90 (usual is around 125-130 systolic, 75-80 diastolic, heartburn and acid reflux but taking nexium daily for years.Have fibromyalgia
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response

Thanks for writing to health care magic.

First a cardiac condition should be ruled out. Please contact your doctor for ECG, further investigations if required. If every thing is normal and cardiac condition is ruled out then antacids etc will help you if it is only acid reflux that is identified as the cause.

Continue to ask further queries as required.
Hope this helps.
Take care.
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor